# SDR CALA2018041601170

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 61,288 hours, 21,420 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL102AMS3
- Condition: Inaccurate
- Location: Standby
- Part time: 50,932 hours, 18,252 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER PROBLEM,  STANDBY ALTIMETER STICKS DURING CLIMB AND IS  -500 IN CLIMB AND +500 FEET AT FL 370.   REMOVED AND REPLACED STANDBY ALTIMETER IAW AMM 34-13-01. OPS CHECKED GOOD.
